# SDR UIEA2022052600548

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA THROUGH THICKNESS CRACK WAS FOUND ON THE LBL 75.92 SHEAR TIE AS MARKED APPROX 1 3/4" IN LENGTH AT I/B SIDE & 1 1/4" IN LENGTH TO O/B SIDE( CRACK SHEAR TIE REPLACEMENT AS PER ATLAS AIR EO: 4453C024 REV. 1 PART 6 )
